# SDR 98ZZZX4254

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40609
- Make and model: Piper J3C-65
- Aircraft serial: 7362
- System (JASC): 5700 · Wing Structure
- Part: Lift Strut
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS WAS THE FRONT WING LIFT STRUT.  WHILE C/W AD 98-10-06 IAW SB 528D, SKETCH 'A', CORROSION WAS FOUND AT 5 INCH-7 INCH, AND 10 INCH-12 INCH FROM THE END OF THE STRUT.  AT 12 INCHES, THIS IS 1 INCH OUTSIDE THE INSPECTION AREA PER SKETCH 'A'.  THE STRUT WAS REPLACED WITH A SERVICEABLE ONE.
